Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 45, NWS Pittsburgh, PA

May 1, 2017Allegheny County, Greene County, Washington County, Pennsylvania; 6 counties in West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2017, 2:11 PM EDT for Allegheny County, Greene County, Washington County, Pennsylvania; 6 counties in West Virginia. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2017, 2:11 PM EDT (18:11 UTC)
Expired
May 1, 2017, 3:00 PM EDT
In force
49 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Allegheny County, PA, Greene County, PA, Washington County, PA, Brooke County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 2:25 PM EDTTSTM WND DMG1 Ssw Budaville, PAMULTIPLE TREES DOWN
May 1, 2:35 PM EDTNON-TSTM WND GST 47Washington County Airpo, PA
May 1, 2:48 PM EDTTSTM WND DMGJefferson, PATREE DOWN ON HOUSE...PAYNE HILL ROAD.
May 1, 2:50 PM EDTTSTM WND DMGBethel Park, PATREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 12:32 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

957 
WUUS51 KPBZ 011811
SVRPBZ
PAC003-059-125-WVC009-049-051-061-069-103-011900-
/O.NEW.KPBZ.SV.W.0045.170501T1811Z-170501T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
211 PM EDT MON MAY 1 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Washington County in southwestern Pennsylvania...
  Southeastern Allegheny County in southwestern Pennsylvania...
  Greene County in southwestern Pennsylvania...
  Northwestern Monongalia County in northern West Virginia...
  Ohio County in northern West Virginia...
  Wetzel County in northern West Virginia...
  Marshall County in northern West Virginia...
  Northwestern Marion County in northern West Virginia...
  Southeastern Brooke County in northern West Virginia...

* Until 300 PM EDT.

* At 210 PM EDT, severe thunderstorms were located along a line
  extending from near West Liberty to near Pine Grove, moving
  northeast at 55 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Trees snapped and uprooted. Power outages can be 
           expected. 

* Locations impacted include...
  Bethel Park...                    Morgantown...
  McMurray...                       McKeesport...
  Washington...                     Canonsburg...
  Waynesburg...                     Star City...
  West Liberty...                   Triadelphia...
  Valley Grove...                   Gastonville...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 6 and 14.
 
  Interstate 70 in Pennsylvania between mile markers 0 and 40.
 
  Interstate 79 in Pennsylvania between mile markers 0 and 21.
 
  Interstate 79 in West Virginia between mile markers 154 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.

LAT...LON 3954 8078 4022 8061 4038 7977 4022 7980
      4020 7987 4016 7986 4016 7990 4009 7984
      4008 7990 4002 7989 3999 7994 4001 7999
      3998 8001 3992 7992 3984 7994 3979 7991
      3978 7994 3974 7990 3966 7992 3949 8073
TIME...MOT...LOC 1810Z 234DEG 47KT 4013 8061 3959 8072 

HAIL...<.75IN
WIND...70MPH
 
$$

TAX
3 follow-up statements
387 
WWUS51 KPBZ 011827
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
227 PM EDT MON MAY 1 2017

WVC009-069-011836-
/O.CAN.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Ohio WV-Brooke WV-
227 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR OHIO AND SOUTHEASTERN BROOKE
COUNTIES IS CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.

LAT...LON 3995 8051 4025 8045 4038 7977 4022 7980
      4020 7987 4016 7986 4016 7990 4009 7984
      4008 7990 4002 7989 3999 7994 4001 7999
      3998 8001 3992 7992 3984 7994 3979 7991
      3978 7994 3974 7990 3966 7992 3951 8065
TIME...MOT...LOC 1826Z 234DEG 47KT 4025 8039 3971 8050 

$$

PAC003-059-125-WVC049-051-061-103-011900-
/O.CON.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Washington PA-Allegheny PA-Greene PA-Monongalia WV-Wetzel WV-
Marshall WV-Marion WV-
227 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR WASHINGTON...SOUTHEASTERN ALLEGHENY...GREENE...NORTHWESTERN
MONONGALIA...NORTHEASTERN WETZEL...SOUTHEASTERN MARSHALL AND
NORTHWESTERN MARION COUNTIES...

At 226 PM EDT, severe thunderstorms were located along a line
extending from near Avella to near Hundred, moving northeast at 55
mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Trees snapped and uprooted. Power outages can be expected. 

Locations impacted include...
Bethel Park...                    Morgantown...
McMurray...                       McKeesport...
Washington...                     Canonsburg...
Waynesburg...                     Star City...
Gastonville...                    West Mifflin...
Baldwin...                        Upper St. Clair...

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 3 and 40.
 
  Interstate 79 in Pennsylvania between mile markers 0 and 21.
 
  Interstate 79 in West Virginia between mile markers 154 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.

LAT...LON 3995 8051 4025 8045 4038 7977 4022 7980
      4020 7987 4016 7986 4016 7990 4009 7984
      4008 7990 4002 7989 3999 7994 4001 7999
      3998 8001 3992 7992 3984 7994 3979 7991
      3978 7994 3974 7990 3966 7992 3951 8065
TIME...MOT...LOC 1826Z 234DEG 47KT 4025 8039 3971 8050 

HAIL...<.75IN
WIND...70MPH
 
$$

24
272 
WWUS51 KPBZ 011836
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
236 PM EDT MON MAY 1 2017

WVC051-011846-
/O.CAN.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Marshall WV-
236 PM EDT MON MAY 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...

The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.

LAT...LON 3993 8040 4027 8032 4038 7977 4022 7980
      4020 7987 4016 7986 4016 7990 4009 7984
      4008 7990 4002 7989 3999 7994 4001 7999
      3998 8001 3992 7992 3984 7994 3979 7991
      3978 7994 3974 7990 3966 7992 3952 8060
TIME...MOT...LOC 1836Z 234DEG 47KT 4031 8028 3977 8039 

$$

PAC003-059-125-WVC049-061-103-011900-
/O.CON.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Washington PA-Allegheny PA-Greene PA-Monongalia WV-Wetzel WV-
Marion WV-
236 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN WASHINGTON...SOUTHEASTERN ALLEGHENY...GREENE...
NORTHWESTERN MONONGALIA...NORTHEASTERN WETZEL AND NORTHWESTERN MARION
COUNTIES...

At 236 PM EDT, severe thunderstorms were located along a line
extending from near Cecil-Bishop to 7 miles northeast of Hundred,
moving northeast at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Trees snapped and uprooted. Power outages can be expected. 

Locations impacted include...
Bethel Park...                    Morgantown...
McMurray...                       McKeesport...
Washington...                     Canonsburg...
Waynesburg...                     Star City...
Gastonville...                    West Mifflin...
Baldwin...                        Upper St. Clair...

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 11 and 40.
 
  Interstate 79 in Pennsylvania between mile markers 0 and 21.
 
  Interstate 79 in West Virginia between mile markers 154 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.

LAT...LON 3993 8040 4027 8032 4038 7977 4022 7980
      4020 7987 4016 7986 4016 7990 4009 7984
      4008 7990 4002 7989 3999 7994 4001 7999
      3998 8001 3992 7992 3984 7994 3979 7991
      3978 7994 3974 7990 3966 7992 3952 8060
TIME...MOT...LOC 1836Z 234DEG 47KT 4031 8028 3977 8039 

HAIL...<.75IN
WIND...70MPH
 
$$

24
350 
WWUS51 KPBZ 011841
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
241 PM EDT MON MAY 1 2017

PAC003-059-125-WVC049-061-103-011900-
/O.CON.KPBZ.SV.W.0045.000000T0000Z-170501T1900Z/
Washington PA-Allegheny PA-Greene PA-Monongalia WV-Wetzel WV-
Marion WV-
241 PM EDT MON MAY 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY...GREENE...
NORTHWESTERN MONONGALIA...NORTHEASTERN WETZEL AND NORTHWESTERN MARION
COUNTIES...

At 241 PM EDT, severe thunderstorms were located along a line
extending from near McDonald to 10 miles southwest of Waynesburg,
moving northeast at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar. 

IMPACT...Trees snapped and uprooted. Power outages can be expected. 

Locations impacted include...
Bethel Park...                    Morgantown...
McMurray...                       McKeesport...
Washington...                     Canonsburg...
Waynesburg...                     Star City...
Gastonville...                    West Mifflin...
Baldwin...                        Upper St. Clair...

This includes the following highways...
  Interstate 70 in Pennsylvania between mile markers 17 and 40.
 
  Interstate 79 in Pennsylvania between mile markers 0 and 21.
 
  Interstate 79 in West Virginia between mile markers 154 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area.

Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

A tornado watch remains in effect until 700 PM EDT for southwestern
Pennsylvania...and northern West Virginia.

LAT...LON 4001 8032 4029 8023 4038 7977 4022 7980
      4020 7987 4016 7986 4016 7990 4009 7984
      4008 7990 4002 7989 3999 7994 4001 7999
      3998 8001 3992 7992 3984 7994 3979 7991
      3978 7994 3974 7990 3966 7992 3952 8058
TIME...MOT...LOC 1841Z 234DEG 47KT 4034 8022 3980 8033 

HAIL...<.75IN
WIND...70MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:48 PM EDT, 23 minutes earlier.

Area forecast discussion, May 1, 1:48 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
148 PM EDT Mon May 1 2017

.SYNOPSIS...
Cooler air will spill in tonight behind the strong cold front.
Rain chances will linger through most of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Main convective line approaching OH/PA border, in line with
recent HRRR runs. Getting wind damage reports so far with the
line. Prelim 18Z sounding showing tremendous shear and helicity
with a distinct sickle-shaped hodograph. Breaks in clouds out
ahead have added to the instability and thus the severe threat.
Will need to watch for discrete cells out ahead of the main line
as they would likely become supercellular in short order. Best
chance for tornadoes still looks to be across the southeastern
CWA during the mid to late afternoon hours. The next 3 to 6
hours is obviously our main concern, and the remainder of the
forecast relied heavily on the previous grids and SuperBlend.

Temperatures will cool rapidly behind the front tonight, with a
lull in precipitation. Some scattered showers will redevelop
later with an approaching upper trough. Low temperatures will be
seasonable.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
Troughing pattern remains in place through Wednesday, with
shower chances mainly north of Pittsburgh. A brief dry period
Wednesday afternoon/evening will end by Thursday as a stacked
system moves into the Ohio Valley, providing high rain chances.
Categorical PoPs are still appropriate. Temperatures will be
below normal through the period.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Upper troughing will persist through this period, with more
showery precipitation expected for Friday and the weekend. Drier
conditions may arrive for Monday. Temperatures will remain below
normal overall.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Have added low level wind shear to all TAFs with 12Z issuance as
upper air balloon launch showed 40 kt of wind at 2 kft with a
lack of surface gusts. Once surface wind gusts begin, allowed
LLWS mention to drop out of the TAFs. Expect widespread 25-30 kt
gusts by noon in advance of today's cold front. The front will
bring showers and thunderstorms, with wind gusts up to 50 kt
possible in the strongest thunderstorms. Current expectation
brings the potential squall line through the region between 15Z
at ZZV to 21Z at DUJ/LBE. Mid clouds and gusty winds will
continue behind the front into tonight, and ceilings will
eventually drop to MVFR before sunrise on Tuesday.

.Outlook...
Restrictions are likely with Thu/Fri low pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, May 1, 12:56 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1256 PM EDT Mon May 1 2017

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-021-
509>514-021700-
Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1256 PM EDT Mon May 1 2017

...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for western Maryland, northwest
Pennsylvania, southwest Pennsylvania, west central Pennsylvania,
western Pennsylvania, northern West Virginia and northern panhandle
of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ040-041-049-050-059-069-021700-
Carroll-Columbiana-Harrison-Jefferson-Belmont-Monroe-
1256 PM EDT Mon May 1 2017

...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-048-057-058-068-021700-
Tuscarawas-Coshocton-Muskingum-Guernsey-Noble-
1256 PM EDT Mon May 1 2017

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...This Afternoon and Tonight.

Scattered showers and thunderstorms, some of which may be strong to
severe, will cross the region with a cold front today. The primary
threat is damaging wind.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 1, 1:18 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
118 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     TSTM WND DMG     PEARL                   40.37N  81.72W
05/01/2017                   COSHOCTON          OH   PUBLIC

            TREE DOWN ON OH 93

&&

EVENT NUMBER PBZ1701361

TGREEN
Local storm report, May 1, 1:34 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
134 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     UHRICHSVILLE            40.40N  81.35W
05/01/2017                   TUSCARAWAS         OH   911 CALL CENTER

            POWER LINES AND TREES DOWN IN UHRICHVILLE

&&

EVENT NUMBER PBZ1701362

RCC
Local storm report, May 1, 1:40 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
140 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     SARAHSVILLE             39.81N  81.47W
05/01/2017                   NOBLE              OH   911 CALL CENTER

            TREES DOWN ALONG STATE ROUTES 215... 285... AND 147

&&

EVENT NUMBER PBZ1701363

TGREEN
Local storm report, May 1, 1:53 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
153 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     DOVER                   40.53N  81.48W
05/01/2017                   TUSCARAWAS         OH   PUBLIC

            MANY TREES DOWN ON BOULEVARD ST. RT. 800 IN DOVER.

&&

EVENT NUMBER PBZ1701364

RCC
Local storm report, May 1, 2:01 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     SMITHFIELD              40.27N  80.78W
05/01/2017                   JEFFERSON          OH   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PBZ1701365

TGREEN
Local storm report, May 1, 2:08 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
208 PM EDT MON MAY 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     NEW GARDEN              40.80N  80.93W
05/01/2017                   COLUMBIANA         OH   911 CALL CENTER

            MULTIPLE LARGE TREES DOWN IN NEW GARDEN

&&

EVENT NUMBER PBZ1701366

RCC

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 1:22 PM EDTSevere Thunderstorm WarningPBZBeaver, Greene, Washington53 min
May 1, 1:35 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence, Mercer55 min
May 1, 1:47 PM EDTSevere Thunderstorm WarningPBZMercer, Venango43 min
May 1, 2:05 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Mercer, Venango and 1 more55 min
May 1, 2:26 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Mercer, Venango49 min
May 1, 2:29 PM EDTTornado WarningPBZBeaver, Butler31 min
May 1, 2:47 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Clarion, Indiana, Venango and 1 more58 min
May 1, 2:50 PM EDTTornado WarningPBZArmstrong, Butler, Clarion, Venango25 min
May 1, 2:54 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Greene, Washington, Westmoreland66 min
May 1, 3:03 PM EDTAreal Flood AdvisoryPBZAllegheny, Butler, Fayette, Greene, Washington, Westmoreland3 hr
May 1, 3:10 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Forest, Jefferson, Venango65 min
May 1, 3:19 PM EDTTornado WarningPBZClarion, Forest, Venango26 min
May 1, 3:34 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson, Westmoreland56 min
May 1, 3:42 PM EDTSpecial Weather StatementPBZFayette48 min
May 1, 5:03 PM EDTSevere Thunderstorm WarningPBZFayette41 min
May 1, 4:43 PM EDTSpecial Weather StatementPBZPreston, Tucker77 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.